# SDR SWAA2023101911613

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 13,541 hours, 5,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FLIGHT DECK EMERGENCY FLASHLIGHT CHARGER LED STATUS LIGHT INOP<[01] OK TO CONTINUE PER MEL 25-64-02A SP1B. AUTH# 161890;[02] REMOVED AND REPLACED FLIGHT DECK EMERGENCY FLASHLIGHT ASSY. IN REF TO AMM 25-64-00. OPS TEST GOOD. THIS CLEARS MEL
